# SDR AALA202305319112

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A320*
- Aircraft serial: 1412
- Aircraft time: 71,494 hours, 27,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Missing
- Location: Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 EMERGENCY DOOR SLIDE PACK MISSING SCREW. MAINTENANCE INSTALLED SCREW.
